# SDR IPXA11168195

- Difficulty date: July 5, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 11,262 hours, 6,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236207
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK HAS CORROSION AT STA -Y1137.1 BETWEEN FR 79 AND FR 80.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT STA -Y1137.1 BETWEEN FR 79 AND FR 80.
